# SDR ASAA2016072017438

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,576 hours, 11,285 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK PRIMARY TEMP CONTROLLER INOPERATIVE.  ACFT GROUNDED.  PERFORMED RT PACK ZONE TEMP CONTROLLER BITE AND FOUND FLIGHT DECK TRIM AIR VALVE FAULT CURRENT AND IN HISTORY BUT COULD NOT DUPLICATE IN VERIFY TEST, IAW AMM 21-61-00. VERIFIED OPERATION OF TRIM AIR VALVE IN VERIFY TEST AND CHECKED FOR PROPER CONNECTION OF VALVE. NO FAULTS FOUND.  CLEANED EXCESSIVE DEBRIS FROM FLIGHT DECK CABIN TEMPERATURE SENSOR FILTER, IAW AMM 21-61-06.  PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION-OPERATIONAL TEST FOR FLIGHT DECK AND CABIN AND FOUND NO FAULTS, IAW AMM 21-61-00. CHECKED BOTH PACK ZONE TEMP CONTROLLERS FOR FAULTS AND FOUND NONE AFTER TESTS.
